# SDR DXTA2023071090610

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N593QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0145
- Aircraft time: 4,956 hours, 3,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN DOOR: DURING CLIMB OUT AMBER CABIN DOOR OPEN AND CHECK DOORS CAS CAME ON. COMPLETED CHECKLIST AND RETURNED TO DEPARTURE AIRPORT. AMBER DOOR WARNING LIGHT ON CABIN DOOR ALSO CAME ON WHILE DOOR WAS STILL CLOSED. RESOLUTION: PERFORMED OPS CHECK OF THE MAIN CABIN DOOR AND NOTED THAT THE CABIN DOOR OPEN CAS DID NOT EXTINGUISH. TECH LOOKED INTO THE CDMS AND FOUND THAT THE SECURING PAWL DOOR SWITCH (SC007) WAS INDICATING THAT THE HANDLE WAS NOT SECURED AND THE REST OF THE PROXIMITY SWITCHES WERE INDICATING DOSED. TECH REMOVED THE STAIRS AND INTERNAL DOSE OUT PANEL. TECH PERFORMED THE CABIN DOOR RESET PROCEDURE AND IT CLEARED THE CABIN DOOR OPEN FAULT WHILE OPERATING. TECH OPERATED THE DOOR ABOUT 15 TIMES WITH NO DEFECTS NOTED. TECH VERIFIED THE RIGGING OF THE SC007 SWITCH WAS 0,11" WITH THE LIMITS BEING 0.10" +/- 0.01". MCC ELECTS TO SIGN THIS ITEM OFF DUE TO NO PRIOR HISTORY. TECH RESTORED ACCESS TO THE CABIN DOOR STAIRS. OPS TEST OF THE CABIN DOOR WARNING SYSTEM SATISFACTORY. REFERENCE: 680A AMM 52-70-10, 52-10-50 AND 680A MAIN ENTRY CABIN DOOR MAY FAIL TO CLOSE  USING NORMAL CLOSING PROCEDURES DATED 10-01-2019 FROM SUPPORT.CESSNA.C:OM.
